# SDR CALA2024041101028

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143T82042
- Condition: Corroded
- Location: Flc Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC DOOR CUTOUT, LOWER SILL, FAILSAFE IS CORRODED ON THE BOTTOM @ F.S. 589. (MARKED, STICKER #1777). REMOVED CORROSION ON BOTTOM OF LWR FAILSAFE @ FS 589 IAW B767-30 " REMAINING 0.0150" 0 SRM 53-00-15 DETAIL XIV, COMPLIED WITH AMES DOC 47609REA02 REV :A AND UNITED EC/RA# 5328-01001 SEE BACK AND PARTIAL WORKSHEET # 4 FOR WORK ACCOMPLISHED FOUND TO BE OUT OF LIMITS ORIGINAL 0.200
